Welcome home valued reader.
Plesse are you privy to the fact that there are certain medications that are capable of causing erectile dysfunction in men?
On many occasions there is a hasty conclusion as to what may cause erection issues or disturbances in men when it is actually due to medication or drugs such a person is taking at the moment.
So for the purpose of education or better still enlightenment based on the facts obtained from WebMD, we are going to have a close look at some of the drugs that can cause erectile dysfunction men.
If as a man you are struggling with erection problems, then you should carefully conduct a background check to know if it is due to any of the medications going to mentioned in this piece.
Now here we go;
What Are The Drugs That May Cause Erectile Dysfunction In Men?
1. Prostate cancer medications can cause erectile issues in men.
Some prostate cancer drugs and medications when taken can have adverse side effects, here are examples of the medications that can cause this problem; flutamide, leuprolide etc.
So if you are on a prostate cancer medication, then that could be the reason why you are having issues with attaining and maintaining an erection.
2. Certain muscle relaxants or drugs that relax muscles like ciprobenzaprine and orphenadrine.
If for whatever reason you get on a medication that is aimed at relaxing muscles, it may affect the erection of your manhood.
3. Diuretics or medications targeted at reducing the blood pressure or even managing the blood pressure can also cause this problem in men.
If you are on a medication or taking a drug that is aimed at regulating your blood pressure, then it should not come as a surprise to you if you start having other side effects or reactions such as difficulty attaining an erection.
Below are some of the drugs of blood pressure that are capable of causing this issue; benazepril, furosemide, bumetanide, captopril, veraparil, enalapril, etc.
Thank you very much for your time. I trust this article has been helpful.
Source; Opera News